Works matching AU Zhong, Shouming
Results: 98
Globally exponentially mean‐square stabilization on disturbed networked switched systems using optimized event‐triggered scheme.
- Published in:
- Optimal Control - Applications & Methods, 2025, v. 46, n. 1, p. 231, doi. 10.1002/oca.3209
- By:
- Publication type:
- Article
Web malware spread modelling and optimal control strategies.
- Published in:
- Scientific Reports, 2017, p. 42308, doi. 10.1038/srep42308
- By:
- Publication type:
- Article
Finite-time boundedness of a class of discrete-time Markovian jump systems with piecewise-constant transition probabilities subject to average dwell time switching.
- Published in:
- Canadian Journal of Physics, 2014, v. 92, n. 2, p. 93, doi. 10.1139/cjp-2013-0097
- By:
- Publication type:
- Article
Finite-time H<sub>∞</sub> filtering for discrete-time Markovian jump systems with partly unknown transition probabilities.
- Published in:
- Canadian Journal of Physics, 2013, v. 91, n. 12, p. 1020, doi. 10.1139/cjp-2012-0296
- By:
- Publication type:
- Article
Sampled‐data synchronisation for memristive neural networks with multiple time‐varying delays via extended convex combination method.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2018, v. 12, n. 4, p. 922, doi. 10.1049/iet-cta.2017.1172
- By:
- Publication type:
- Article
Finite‐gain L∞ stability from disturbance to output of linear delay systems via impulsive control.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2017, v. 11, n. 10, p. 1388, doi. 10.1049/iet-cta.2016.1373
- By:
- Publication type:
- Article
New results on reachable set bounding for linear time delay systems with polytopic uncertainties via novel inequalities.
- Published in:
- Journal of Inequalities & Applications, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13660-017-1552-3
- By:
- Publication type:
- Article
Microannulus Formation Mechanism at the Cementing Interface of a Thermal Recovery Well during Cyclic Steam Injection.
- Published in:
- Advances in Civil Engineering, 2020, p. 1, doi. 10.1155/2020/8217013
- By:
- Publication type:
- Article
Dynamics of a diffusive predator-prey model with modified Leslie-Gower schemes and additive Allee effect.
- Published in:
- Computational & Applied Mathematics, 2015, v. 34, n. 2, p. 671, doi. 10.1007/s40314-014-0131-1
- By:
- Publication type:
- Article
Output feedback control for semi-Markovian jump systems with time-varying delay.
- Published in:
- Journal of Control & Decision, 2020, v. 7, n. 3, p. 215, doi. 10.1080/23307706.2018.1530076
- By:
- Publication type:
- Article
Robust mode-dependent control for discrete-time singular Markovian jump systems with time-varying delay.
- Published in:
- Journal of Control & Decision, 2018, v. 5, n. 3, p. 241, doi. 10.1080/23307706.2017.1341351
- By:
- Publication type:
- Article
Input-to-state stability and no-inputs stabilization of delayed feedback chaotic financial system involved in open and closed economy.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2021, v. 41, n. 7, p. 1375, doi. 10.3934/dcdss.2020280
- By:
- Publication type:
- Article
Robust Stochastic Stability for a Class of Singular Systems with Uncertain Markovian Jump and Time-Varying Delay.
- Published in:
- Asian Journal of Control, 2013, v. 15, n. 4, p. 1102, doi. 10.1002/asjc.604
- By:
- Publication type:
- Article
On the Dynamics of an Impulsive Reaction-Diffusion Predator-Prey System with Ratio-Dependent Functional Response.
- Published in:
- Acta Applicandae Mathematicae, 2011, v. 115, n. 3, p. 329, doi. 10.1007/s10440-011-9624-8
- By:
- Publication type:
- Article
Rapid look-up table method for noise-corrected curve fitting in the r2* mapping of iron loaded liver.
- Published in:
- Magnetic Resonance in Medicine, 2015, v. 73, n. 2, p. 865, doi. 10.1002/mrm.25184
- By:
- Publication type:
- Article
Dissipative Discrete PID Load Frequency Control for Restructured Wind Power Systems via Non-Fragile Design Approach.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 14, p. 3252, doi. 10.3390/math11143252
- By:
- Publication type:
- Article
New Results on Finite-Time Synchronization Control of Chaotic Memristor-Based Inertial Neural Networks with Time-Varying Delays.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 3, p. 684, doi. 10.3390/math11030684
- By:
- Publication type:
- Article
A New Slack Lyapunov Functional for Dynamical System with Time Delay.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 23, p. 4462, doi. 10.3390/math10234462
- By:
- Publication type:
- Article
Improved Nonfragile Sampled-Data Event-Triggered Control for the Exponential Synchronization of Delayed Complex Dynamical Networks.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 19, p. 3504, doi. 10.3390/math10193504
- By:
- Publication type:
- Article
Impulsive Control and Synchronization for Fractional-Order Hyper-Chaotic Financial System.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 15, p. 2737, doi. 10.3390/math10152737
- By:
- Publication type:
- Article
pth Moment Stability of a Stationary Solution for a Reaction Diffusion System with Distributed Delays.
- Published in:
- Mathematics (2227-7390), 2020, v. 8, n. 2, p. 200, doi. 10.3390/math8020200
- By:
- Publication type:
- Article
Contraction Mapping Theory and Approach to LMI-Based Stability Criteria of T-S Fuzzy Impulsive Time-Delays Integrodifferential Equations.
- Published in:
- Journal of Function Spaces, 2016, p. 1, doi. 10.1155/2016/5035618
- By:
- Publication type:
- Article
Lag synchronization analysis of general complex networks with multiple time-varying delays via pinning control strategy.
- Published in:
- Neural Computing & Applications, 2019, v. 31, n. 1, p. 43, doi. 10.1007/s00521-017-2978-8
- By:
- Publication type:
- Article
Simultaneous Finite-Time Control and Fault Detection for Singular Markovian Jump Delay Systems with Average Dwell Time Constraint.
- Published in:
- Circuits, Systems & Signal Processing, 2018, v. 37, n. 12, p. 5279, doi. 10.1007/s00034-018-0831-7
- By:
- Publication type:
- Article
New Delay-Dependent Stability Criteria for Uncertain Neutral System with Time-Varying Delays and Nonlinear Perturbations.
- Published in:
- Circuits, Systems & Signal Processing, 2014, v. 33, n. 9, p. 2719, doi. 10.1007/s00034-014-9770-0
- By:
- Publication type:
- Article
Robust Fault Detection of Uncertain Time-Delay Markovian Jump Systems with Different System Modes.
- Published in:
- Circuits, Systems & Signal Processing, 2014, v. 33, n. 1, p. 115, doi. 10.1007/s00034-013-9635-y
- By:
- Publication type:
- Article
Finite-Time Stabilization of H Filtering for Switched Stochastic Systems.
- Published in:
- Circuits, Systems & Signal Processing, 2013, v. 32, n. 4, p. 1595, doi. 10.1007/s00034-012-9530-y
- By:
- Publication type:
- Article
H Filtering for Stochastic Systems with Markovian Switching and Partly Unknown Transition Probabilities.
- Published in:
- Circuits, Systems & Signal Processing, 2013, v. 32, n. 2, p. 559, doi. 10.1007/s00034-012-9462-6
- By:
- Publication type:
- Article
Cluster synchronization of linearly coupled complex networks via linear and adaptive feedback pinning controls.
- Published in:
- Nonlinear Dynamics, 2017, v. 88, n. 2, p. 859, doi. 10.1007/s11071-016-3280-5
- By:
- Publication type:
- Article
Synchronization of complex networks with non-delayed and delayed couplings via adaptive feedback and impulsive pinning control.
- Published in:
- Nonlinear Dynamics, 2016, v. 86, n. 1, p. 165, doi. 10.1007/s11071-016-2879-x
- By:
- Publication type:
- Article
Further results on state estimation of neural networks with multiple time delays.
- Published in:
- Nonlinear Dynamics, 2016, v. 85, n. 2, p. 717, doi. 10.1007/s11071-016-2717-1
- By:
- Publication type:
- Article
Novel integral inequality approach on master-slave synchronization of chaotic delayed Lur'e systems with sampled-data feedback control.
- Published in:
- Nonlinear Dynamics, 2016, v. 83, n. 3, p. 1259, doi. 10.1007/s11071-015-2401-x
- By:
- Publication type:
- Article
Adaptive fractional-order switching-type control method design for 3D fractional-order nonlinear systems.
- Published in:
- Nonlinear Dynamics, 2015, v. 82, n. 1/2, p. 39, doi. 10.1007/s11071-015-2136-8
- By:
- Publication type:
- Article
Improved delay-dependent stability criteria for neural networks with discrete and distributed time-varying delays using a delay-partitioning approach.
- Published in:
- Nonlinear Dynamics, 2015, v. 79, n. 1, p. 575, doi. 10.1007/s11071-014-1687-4
- By:
- Publication type:
- Article
Event‐triggered extended dissipativity control for semi‐Markov jump systems under multiple types of deception attacks: A semi‐Markov model approach.
- Published in:
- International Journal of Robust & Nonlinear Control, 2024, v. 34, n. 14, p. 9965, doi. 10.1002/rnc.7501
- By:
- Publication type:
- Article
Generalized sliding event‐triggered control for dissipative performance of Markov switching dynamic systems.
- Published in:
- International Journal of Robust & Nonlinear Control, 2024, v. 34, n. 2, p. 1292, doi. 10.1002/rnc.7030
- By:
- Publication type:
- Article
Finite‐time boundedness and control design of uncertain switched systems with time‐varying delay under new switching rules.
- Published in:
- International Journal of Robust & Nonlinear Control, 2024, v. 34, n. 1, p. 456, doi. 10.1002/rnc.6981
- By:
- Publication type:
- Article
Nonfragile consensus of nonlinear multiagent systems with intrinsic delays via aperiodic memory sampled‐data control.
- Published in:
- International Journal of Robust & Nonlinear Control, 2022, v. 32, n. 9, p. 5164, doi. 10.1002/rnc.6084
- By:
- Publication type:
- Article
Novel results on nonfragile sampled‐data exponential synchronization for delayed complex dynamical networks.
- Published in:
- International Journal of Robust & Nonlinear Control, 2020, v. 30, n. 10, p. 4022, doi. 10.1002/rnc.4975
- By:
- Publication type:
- Article
Strictly dissipative stabilization of multiple‐memory Markov jump systems with general transition rates: A novel event‐triggered control strategy.
- Published in:
- International Journal of Robust & Nonlinear Control, 2020, v. 30, n. 5, p. 1956, doi. 10.1002/rnc.4856
- By:
- Publication type:
- Article
Nonfragile asynchronous control for uncertain chaotic Lurie network systems with Bernoulli stochastic process.
- Published in:
- International Journal of Robust & Nonlinear Control, 2018, v. 28, n. 5, p. 1693, doi. 10.1002/rnc.3980
- By:
- Publication type:
- Article
Asymptotic stability in probability of singular stochastic systems with Markovian switchings.
- Published in:
- International Journal of Robust & Nonlinear Control, 2017, v. 27, n. 18, p. 4312, doi. 10.1002/rnc.3795
- By:
- Publication type:
- Article
Study on the Mechanism of the Asymmetry Effect of SRV Fracturing on Casing Damage.
- Published in:
- Special Oil & Gas Reservoirs, 2021, v. 28, n. 6, p. 158, doi. 10.3969/j.issn.1006-6535.2021.06.021
- By:
- Publication type:
- Article
A stochastic SIS epidemic infectious diseases model with double stochastic perturbations.
- Published in:
- International Journal of Biomathematics, 2024, v. 17, n. 4, p. 1, doi. 10.1142/S1793524523500407
- By:
- Publication type:
- Article
Extinction and persistence of a nonautonomous stochastic food-chain system with impulsive perturbations.
- Published in:
- International Journal of Biomathematics, 2016, v. 9, n. 5, p. -1, doi. 10.1142/S1793524516500777
- By:
- Publication type:
- Article
Global stability of a stochastic predator-prey model with Allee effect.
- Published in:
- International Journal of Biomathematics, 2015, v. 8, n. 4, p. -1, doi. 10.1142/S1793524515500448
- By:
- Publication type:
- Article
Passivity-based non-fragile control for Markovian jump delayed systems via stochastic sampling.
- Published in:
- International Journal of Control, 2019, v. 92, n. 4, p. 755, doi. 10.1080/00207179.2017.1369573
- By:
- Publication type:
- Article
Existence of Exponential p-Stability Nonconstant Equilibrium of Markovian Jumping Nonlinear Diffusion Equations via Ekeland Variational Principle.
- Published in:
- Advances in Mathematical Physics, 2015, v. 2015, p. 1, doi. 10.1155/2015/812150
- By:
- Publication type:
- Article
Quantization-Based Event-Triggering Fault Detection Filtering for T–S Fuzzy Singular Semi-Markovian Jump Systems Against Multi-cyber-attacks.
- Published in:
- International Journal of Fuzzy Systems, 2024, v. 26, n. 4, p. 1328, doi. 10.1007/s40815-023-01669-w
- By:
- Publication type:
- Article
Generalized Dissipativity of Fuzzy Systems by Memory Sampled-Data Control.
- Published in:
- International Journal of Fuzzy Systems, 2024, v. 26, n. 2, p. 585, doi. 10.1007/s40815-023-01618-7
- By:
- Publication type:
- Article